# SDR CALA9901224

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 990-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL BETWEEN STA 990 AND 1010 AT S24L.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-10-1, 51-40-3, AND 51-30-2.
